Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dog bite 15 years ago, no injection, now forgetfulness, less thinking power. Related to dog bite?

my brother in law was bitten by a dog when he was 14 years old and he did not get a shot of injection after he is 29 years old and feels that his thinking power has become weak plus he forgets things a lot usually he forgets where he put his stuff and leaves his stuff in public this related to his not getting injected? and what to do now in this situation? please help
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Hi ! I do not consider the symptoms of your brother are due to not taking the injection shot. As you have mentioned, he usually forgets and leaves his stuff. Is it an old habit or has developed recently ? If it is a recent development, I would advise you to take him to a Neurologist/Physician who may advise you for some investigations for further actions. I wish your brother an early recovery.
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor